MathSciNet Relay Station
MathSciNet bibliographic data
MR1749439 (2001c:57015) 57M27 (17B37)
Le, Thang T. Q. Integrality and symmetry of quantum link invariants. Duke Math. J. 102 (2000), no. 2, 273–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement